Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for sinus infection

Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2244 Questions

default
Posted on Tue, 7 Mar 2017 in Digestion and Bowels
Question: Had a cold/virus or something that turned into sinus infection. Took antibiotics. Started having stomach pain. Now awful stomach pain, heavy eyes, swimmy head

Nausuated and bloating and cramping too. Dont know if possible c. Diff or stomach virus or what? Amoxicillin 875mg twice a day is what i was taking.
Also stay thirsty but dont like to drink and dry mouth. And headache. Doing twice a day activia. Suggestions would be great as I need fast releif i jump on plqne to do missions in two days. Yikes

Other meds taking is allegra and occasional sudafed as needed and vitamin b and d supplements

Allergic to codine, doxy and sulf drugs and contrast XXXXXXX
doctor
Answered by Dr. Klerida Shehu 47 minutes later
Brief Answer:
Please follow...

Detailed Answer:
Hi and thank you for asking!

You are reporting to have used amoxicillini and after that you have bloating, nausea and stomach pain.
These symptoms may be due to :
- gut bacterial Missal ancestors due to antibiotics
- candida overgrowth
- c.difficile infection (usually it is associated with diarrhea).
This is why to my opinion you need to use :
- probiotics
- PPI'S like prilosec OTC
If your symptoms doesn't improve after a couple of days you should do fecal culture test and use metronidazole antibiotic.

Hope it was helpful to you.
Dr.Klerida

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Klerida Shehu 6 minutes later
I do have direah and water stool as well
doctor
Answered by Dr. Klerida Shehu 15 hours later
Brief Answer:
Please follow...

Detailed Answer:
Hi back,
Thank you for providing more of your medical information .
With regards to diarrhea it may be due to C.difficile infection and bacterial misbalance gut.
This is why to my opinion you should perform fecal culture test to rule out /confirm c.difficile infection.

Hope it was helpful to you.
Dr.Klerida
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Sinus infection

doctor1 MD

was diagnosed with a severe sinus infection affecting eyes, ears, throat, and bronchitis. after a week, and a round of amoxicillin and prednisone, I have been having numbness in my face (lower jaw, lips, tongue) and hands. along with general weakness and fatigue. what might cause this?

doctor1 MD

I have been using loratadine allergy pills for a long time - more then 10 years. My sinus infections are so bad that my Dr put me on C0 Betahistine, (fluid and swelling in inner ear/Eustachian tube) so I stopped using my other allergy pills (I buy them at Costco). Would I be experiencing any withdrawal from my allergy pills? I have a weird restless feeling in my body, similar to when I was having to withdraw from prescription pain meds. I am also on my 3rd round of antibiotics, this one being moxifloxacin HCI. I was supposed to have my second sinus surgery last in 2013 (previous one in 2008), but I cancelled because my knee replacement surgery has not healed, and I wanted my body to deal with one thing at a time. Sorry I thought this was a free service. Thank you, Shirley Wiebe age 61

doctor1 MD

Hi. I took a swig out of my bottle of Cherratussin, prescribed for pain with a sinus infection. It s 10mg of codeine per ml, 150 ml. It seems as though I ve taken about a third of the bottle. I have a very dry throat and a bit of blurry vision every so often. It s been about six hours since I ve taken it. What do you think? I m worried about an overdose. I have severe health anxiety.

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

Can you take amoxicillin and Valtrex for shingles at the same time. I have a sinus infection and my shingles has returned. YYYY@YYYY

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL PAIN IN MY FOREHEAD IN MORNING NEAR 11-12 AM. AND IT IS NOT SHARP PAIN .I FEEL PAIN IN MY FOREHEAD AND...

doctor1 MD

I had a sinus infection about a month ago and right after i had a headache on the top back of my head. It was not severe but throbbing intermidiatly. Head ache long gone but the same spot is sore to the touch and i is sore if i move my head most...